# SDR HEEA0011683

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Malfunction
- Location: Engine
- Part time: 1,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER KICKS GENERATOR OFF ON START UP.
